Value Health 500mg Paracetamol Tablets - 16 Tablets

£0.20
16 | £0.01 per 1
1900757

Value Health 500mg Paracetamol Tablets for the treatment of mild to moderate pain.
See details below, always read the label
Suitable for:
Adults and children 6 years and over
Active ingredients: Paracetamol 500mg

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

We're sorry, this product is temporarily out of stock. Most products are back in stock within two weeks so please keep checking back.

Check store stock

You can't collect Boots Advantage Card points with this product

Arrow Product details

For the treatment of mild to moderate pain, including headache, migraine, neuralgia (nerve pain), toothache, sore throat, period pain, aches and pains including muscle pains and backache, the symptomatic relief of rheumatic aches and pains and symptomatic relief of flu and feverishness.

Suitable for

Adults and children aged 6 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use

For oral use only.

Adults and children over 12 years: 1-2 tablets every 4 hours to a maximum of 8 tablets in 24 hours. Unless otherwise directed by your doctor.

Children 6-12 years: half to one tablet every 4 hours to a maximum of 4 doses in 24 hours. Unless otherwise directed by your doctor.

Do not give to children under 6 years unless your doctor tells you to.

If symptoms persist for more than 3 days consult your doctor.

Hazards and Cautions

Before using this medicine:


Do not exceed the stated dose.

Do not take with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.


Do not take if you are sensitive to paracetamol or to any of the other ingredients.


Storage

Do not store above 25°C.

Store in the original packaging.

Keep in the outer carton to protect from light.

Do not use after the expiry date shown.

Keep medicines out of sight and reach of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol 500mg.

Ingredients

Active ingredient: Paracetamol 500mg.

Other ingredients: Potato starch, Pregelatinised maize starch, Talc, Colloidal silica and Magnesium stearate (E572.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.